MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,18 BX/CS, NO TRAY

Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,18 BX/CS, NO TRAY
Catalog Number CURCC300NT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 09/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, when the user removed the bandage on their left inner bicep, "it took a decent sized piece of skin with it," and per the customer there is "scabbing there now"; no medical intervention, serious injury, or follow-up care has been reported.No physical samples of curcc300nt were received, however photos of the complaint issue were provided by the customer; the photo of the injury was reviewed in addition to the clinical product surveillance response, the vendor was notified, and the coa was requested and reviewed.Upon review of the coa, this product was manufactured to specification, and the reported issue was not confirmed to be related to the manufacturing of this product.No confirmed root cause was identified; a closing response was disclosed and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "i used a bandaid of yours the other day and when taking it off it actully tore a piece of skin off with it.".

Brand Name
MEDLINE
Common Device Name
CURAD,BANDAGES,ASST,18 BX/CS, NO TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50771662
Report Number1417592-2026-40328
Device Sequence Number10445874
Product Code KGX
UDI-Device Identifier00888277420031
UDI-Public00888277420031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURCC300NT
Device Lot Number240301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight175 LB